# SDR UIEA2013090700499

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 1,511 hours, 434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: 244424
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C PUMP RT LOW PRESSURE LIGHT ILLUMINATES; EICAS "CENTER RT FUEL PUMP" MESSAGE OCCURS 10 TO 45 MINUTES PRIOR TO LT CENTER PUMP LIGHT; MESSAGE, SUGGESTING RT OVRD PUMP SWITCH IS FAULTY.  R & R CTR RT OVRD PUMP PRESSURE SWITCH IAW AMM 28-42-01 AND OPS TEST IAW AMM 28-22-00-715-001. LEAK CHECK OK. NO MESSAGE APPEAR.
